# SDR SWIA202055790

- Difficulty date: November 24, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 - CIRCUMFERENTIAL JOINT - CORRODED FROM STGRS 18R/21R AS MARKED   (C-CHECK) RO 2/1/2021   REMOVED CORROSION  ON FS 280 - CIRCUMFERENTIAL JOINT  FROM STGRS 18R/21R  REF CRJ-900-SRM 51-21-06-001-001-A01. BLENDED AREA FOUND TO BE WITHIN LIMITS REF CRJ-900-SRM 53-00-00-101-001-A01. PRESSURE CHECKS GOOD / COMPLIED WITH TASK CARD 51-900-1002-SKY / WEIGHT STATEMENT: WEIGHT CHANGE NEGLIGIBLE, BLENDING OF CORROSION ONLY / SEE CONTINUATION CARD FOR ADDITIONAL DETAILS OF WORK PERFORMED
